# SDR SWAA2022031102819

- Difficulty date: June 24, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK AT STA 540 BETWEEN BL 0 AND LBL 25 CRACKED FWD SIDE AT LBL 3. / REMOVED & REPLACED PANEL BREAK SUPPORT AT STA 540; BLO TO LBL 25 IAW BOEING DWG #143A0060 REV. B ATAG # GE1605
